Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

No periods after childbirth. Have PCOD. Prolonged periods after taking Krimson. Should I stop medication?

hello doc... I hv 9 months old boy & dint got periods though not feeding much... so doctor gave me krimson 35 for regularising periods as i hv pcod and i got pregnant through treatment. now as after giving sysron n i got my periods on 7 day and on first day i hv started taking krimson 35. but after 7 days of periods i sometimes bleed 3-4 drops... why this is so.. should i stop takin krimson 35..?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
THis is because of PCOD.
The lining of the uterus - endometrium - builds up, leading to spotting after actual periods, as this thick lining gets shed.
If you wish to conceive, you have to stop Krimson, otherwise you can take it.
Take care
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor